Carolyn, The heart problems showed up when I needed the EKG for my back surgery. It's nothing major. I couldn't believe how dizzy I've been on the medication. Hoping the new medication doesn't do it.
Lol, I was just about like Balooh! I'm a scratcher when I itch. I'm worse than a little kid.
I still need shoes for Charlotte 's christening, too. It's on the 24th. I'm not a shoe shopper! Not when you wear size 10 wide. Hoping the toe is healed by then!
How are you feeling? Are you still having problems? These medications mess us up!
Wriggling babies is right where I'm at too. Charlotte is 5 months and cute as a button. Last Saturday her and my daughter came over for one of my hubby 's big breakfast. I took her outside for awhile to enjoy nature. Touching the dew on my host, touching flowers and trees and watching birds. Hubby mixed up salt and flour dough and did her hand and foot prints.
Like you Nicky, I never thought I would see this, but I want to keep seeing more! Good luck at the oncologist.
The itching has settled down the last couple days. Had a cardiologist appointment yesterday and had to change my medication. I had started a med the end of February and have been dizzy. Easter morning I passed out when I got out of the shower. I have mild congestive heart failure from years of medicine. The heart medication had lowered my blood pressure too much. I had been slowly lowering the dose of the heart med and was down to 1/2 a pill every other day. When I went to the cardiologist my blood pressure was still too low.So she changed it. We shall see.
Beautiful weather here for a few days. FF
I hope you are all doing well and enjoying the sun as and when it appears. How lovely to be off in your camper vans, a little bit of home from home but in a different place 😊 I’m currently enjoying some time with my 9 month old grandson, I would say I’m having cuddles with him but as he’s a little wriggle pot I’m not getting too many of those! It is very tiring I must say, especially with extensive bone mets in my spine. However I wouldn’t miss it for the world and seeing as I didn’t expect to see my daughter married let alone have a baby it is an extra special bonus. Off to the oncologist this morning for what I hope is a fairly routine appointment, but they do love to serve you a curve ball every so often so I’ll keep my fingers crossed! It’s been a great few months with no oncology appointments at all, unlike last year when I was on Eribulin when I saw one for every 2 weeks out of 3. I’ve just been going up to the ward to see the nurses for my Fulvestrant and Denosumab injections which of course take hardly any time at all. However a routine scan is due next week but I’ll delay the results until I get back from a long planned holiday which involves a wedding which will be lovely. Obviously I’m hoping that my recent liver resection, which got rid of my liver mets, has helped with the tumour load and that the current treatment regime has kept everything else stable, well a girl can dream can’t she?
Keep on keeping on ladies
ps Carolyn, I may have to report some of your posts for ‘inappropriate content’ as you keep mentioning the ‘S’ word! At least you have the good sense to not use the proper emoji - even that gives me the shivers, ergh. X
Sarahlew, Babies give life a whole new meaning. Those cuddles make everything better. Enjoy him! FF
There was also a feature on bbc breakfast news this morning about a woman with stage4 breast cancer with several secondaries including liver, having been given 3 months to live, having no sign of cancer 2 years later after taking part in an immunotherapy trial. I tried but couldn’t post the link from the bbc news website but found this from The Guardian. Hopefully this type of treatment, although a while off yet, will become more widely accessible.
We are about to go away in our campervan. Didn't go away in it at all last year. The weather has encouraged us.
Headline in my paper this morning: 'Genetic test could help breast cancer patients avoid chemo.'
Hopefully it will also help the type of patients (like me) who hitherto hadn't been given chemo to get it if they need it.
Tatyana, I would love to have a camper van. Go relax and enjoy. I can kill spiders if need be, but not fond of it. I wish you could all see and hear my hubby run and scream from a snake. He wouldn't be any help with that!
Thanks girls! I don't think the hot sticky weather helps the itching much! I try to ignore it but it's impossible some days.
Thank goodness we don't get all the side effects.
Have a good day everyone. I'm off to work!
Hi Funnyface, sorry e&e is giving you the itches, hope they can give you something to soothe it. As Carolyn said you seemed to be coping with it and carrying on looking after others. As I posted recently, the list of s/es looks daunting but it does say, in an effort to reassure you, that you won't get them all. I should hope not! Hope things improve and for you too Carolyn.
E & E driving me crazy with itching today. I've been on this combo for a year. It has made me itch but the last two days it's driving me mad. I had to stop it for 2 weeks to try and get an infected toe nail to heal. It was ingrown and they have had to cut at it several times. I started the combo back up and it is more itchy than ever. Taking antihistamine and putting a topical one one on two. I'm actually sitting on my hands so I can't scratch!
Carolyn, I know you are worse than off than me with your SE's. I have scratch marks everywhere. Dug my self up in my sleep last night. I look lovely!
When i was put on exemestane 2 1/2 years ago, my onc mentioned everolimus and gave me a Macmillan information sheet about it . I read it and my heart sank but when I asked about it the next time i saw him he said that I wouldn't be having it. I assumed it was because it had been taken off the list of drugs available on the NHS. I've been lucky that exemestane has worked for me. Hope the combination works for you Carolyn.
So pleased that your scans showed no nasties but what a pain to have the SEs that you’re getting. I remember when the E/E combination was first introduced and my then oncologist said what a wonderful drug (the everolimus part) was as he’d been involved in the research for it. I said to him he should look on this forum as there were plenty of ladies suffering with SEs who wouldn’t have the same opinion as he had! I still think all oncologists should use this forum as a guide to how we actually feel, not just spout the same information that is written on the leaflets! Anyway, great news and I hope the SEs do get sorted.
Hi to all other mets ladies, hope you are enjoying the bank holiday and the weather isn’t too bad where you are. A nice surprise yesterday when we didn’t get the threatened thunder storms but had a lovely sunny, and hot, day instead, just right to get all my post holiday washing on the line. A bit overcast today but can’t complain.
Yes. Pleased about your good news Carolyn, everolemus has dizzyness listed asa s/e, and I agree about the oncs not knowing about all the side effects...I think they also play them down too! I remember being told I’d likely get none on Cape...and the first month I got every one..AND a dvt to boot.!
i was told Paclitaxel likely wouldn’t give me half the listed side effects, but iv had most of the comm9n ones now..today it’s constant nausea and muscle/bone pain, other days it’s rashes-or sore dry eyes
Also get a load of nasty ideas running through my head but we all get those don’t we at times.
much love to you Moijanx😘
Carolyn.........after reading ff and ramade I had a look at everolimus on Macmillan and sure enough a swollen face is a possible se. And it is not one of the least common ses. Perhaps onc will find this out and take it into account when deciding if you should have an even lower dose, or stop altogether. You could certainly point it out next time. We have to cope with ses as well as the disease!
Lovely day, but what a night! Lightning, thunder, lashing rain here. Thought it would never stop! It was like a firework display!
Carolyn, That is what I had read when I googled it. It came from a reliable site. The oncologist can't remember all these side effects. Also, who says your body can't come up with its own different set of side effects. The list of side effects is composed from people reporting them.
We are rare birds sometimes! FF
hi Carolyn, pleased to hear your good news. i found everolimus made my whole face swollen so had to lower dose. it can be quite a nasty one but if it works and you can take it that's good.
So pleased for you, Carolyn! Your new Onc sounds very thorough which is reassuring. Have a lovely relaxing weekend x
Carolyn it must be a relief to have those results after a long wait. Hope they can do something for you and you can stay on e and e if it's working for you. You never know what you are going to pull out of the s/e lottery..
love Bon x
Ah Carolyn I'm sorry to hear what you have been going though, must be so scary but brilliant to hear it's nothing nasty 😊 Xx
Carolyn so glad you liked the oncologist and had a thorough appointment. Now to get through the next 4 weeks. Are you still on a low dose? Maybe they will have to change it. You will need to decide if it's worth it. Maybe it will seem more tolerable since you know it's nothing sinister now. These drugs are crazy. It's amazing how some of tolerate them and others can't. You had letrolzole and did so well. Letrozole was a tough one for me. Hang in there! Hugs! FF
Carolyn...so very pleased nothing sinister going on....you have been having a tough time...hope this new oncologist is for keeps?
Sorry about the strange symptoms.....mine are less unusual, but achy wrists, sore eyes, irritated gut etc...oh and of course sore fingers, but these are all typical on taxol......
(I hadnt realised but exermestane does have dizzyness listed as a side effect.)
‘’loads of love and hugsxx